# SDR ASAA2019020128027

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 12,348 hours, 4,010 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ECAM-CABIN PRESSURE EXCESS RESIDUAL PRESS DELTA PRESS 0.0 PSI  GROUNDED - YES. PER TSM 21-31-00-810-845-A PERFORMED OPS TEST OF PRESSURE CONTROL AND MONITORING IAW AMM 21-31-00 OPS CHECK OK A/C OK FOR SVC.
